International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 4, Pages 761-764
Almost triangular matrices over Dedekind domains
1Department of Mathematics, Colorado State University, Fort Collins 80523, CO, USA
2Department of Mathematics, Metropolitan State College, Denver 80217, CO, USA
Received 25 November 1997; Revised 13 March 1998
Copyright © 1999 Frank Demeyer and Haniya Kakakhail. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Every matrix over a Dedekind domain is equivalent
to a direct sum of matrices , where whenever .